# SDR PCAA0403174

- Difficulty date: February 28, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N811EX
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 33,810 hours, 37,771 cycles
- Engine: Pwa PW120A
- Engine time: 24,398 hours, 26,634 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 910322
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 20,011 hours, 22,057 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 3870 HAD TO SHUTDOWN IT'S NR 2 ENGINE AND RETURN TO FIELD DUE TO THE AIRCRAFT YAWING AND THE NR 2 ENGINE AUTOFEATHERING AFTER ROTATION.  AIRCRAFT RETURNED TO LGA WITHOUT INCIDENT.  MAINTENANCE AND AVIONICS RESPONDED TO DISCREPANCY.  AVIONICS DOWNLOADED FDR AS REQUIRED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PROP ASSEMBLY, PROP CONTROL UNIT (DUE TO THE INTERNAL BETA SWITCH STICKING), OVERSPEED PUMP, PROP TRANSFER TUBE, AND INSPECTED CHIP DETECTORS AND OIL FILTERS AS NEEDED PER SITUATION REQUIREMENTS.
